Alert archive / Texas / Red Flag Warnings in 2022

Red Flag Warning 1, NWS Austin/San Antonio, TX

January 14, 202233 counties in Texas

NWS Austin/San Antonio, TX issued this red flag warning at Jan 14, 2022, 1:28 PM CST for 33 counties in Texas. It took effect at Jan 15, 2022, 9:00 AM CST. It was in force for 11 hr. 7 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jan 14, 2022, 1:28 PM CST (19:28 UTC)
In effect from
Jan 15, 2022, 9:00 AM CST
Expired
Jan 15, 2022, 8:00 PM CST
In force
11 hr
Issued by
NWS Austin/San Antonio, TX
All 33 counties

Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX

The radar

The Austin/San Antonio radar (KEWX), 57 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 15, 9:51 AM CSTNON-TSTM WND GST 523 Ene Castle Hills, TXASOS STATION KSAT SAN ANTONIO INTL ARPT.
Jan 15, 9:51 AM CSTNON-TSTM WND GST 565 E New Braunfels, TXASOS STATION KBAZ NEW BRAUNFELS NATIONAL AIRPORT.
Jan 15, 10:53 AM CSTNON-TSTM WND GST 522 Wnw Del Rio, TXASOS STATION KDRT DEL RIO INTL AIRPORT.
Jan 15, 10:58 AM CSTNON-TSTM WND GST 533 E Seguin, TXAWOS STATION KSEQ RANDOLPH AIR FORCE BASE AUX FLD.
Jan 15, 11:00 AM CSTNON-TSTM WND DMG4 Ne Austin, TXA LARGE TREE APPROXIMATELY ONE FOOT IN DIAMETER WAS BLOWN DOWN ON THE 1600 BLOCK OF GLENVALLEY DRIVE. TIME IS APPROXIMATE.
Jan 15, 2:00 PM CSTWILDFIRE4 Ne China Grove, TXAN ELECTRICAL TRANSFORMER EXPLOSION IGNITED A WILDFIRE BETWEEN GREEN ROAD AND SCHUWIRTH ROAD. STRONG WINDS GUSTING 40-50 MPH ALLOWED THE FIRE TO SPREAD RAPIDLY, BURNING 500 ACRES UNTIL IT WAS CONTROLLED. 7 TRACTOR SEMI-TRAILERS, A MOBILE HOME, AND A HAY BARN W
Jan 15, 4:08 PM CSTNON-TSTM WND DMG2 E Lakeway, TXREPORT FROM MPING OF 1-INCH TREE LIMBS BROKEN AND SHINGLES BLOWN OFF.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 7.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2022-01-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2022-01-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 96 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3155 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
96 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

227 
WWUS84 KEWX 141928
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
128 PM CST Fri Jan 14 2022

...Critical Fire Weather Conditions Saturday across the Southern 
Edwards Plateau and Rio Grande Plains...

.A dry cold front will move through the region during the pre-
dawn hours early Saturday. Very strong northwest winds will
develop behind the front, with gusts near 45 mph possible through
the day coinciding with minimum RH values in the upper teens in 
the afternoon. Fuels are drought stressed and cured through this 
region. Therefore, it is likely that critical fire weather 
conditions will occur.

TXZ183>185-202>204-217>220-228-150400-
/O.UPG.KEWX.FW.A.0001.220115T1500Z-220116T0000Z/
/O.NEW.KEWX.FW.W.0001.220115T1500Z-220116T0000Z/
Val Verde-Edwards-Real-Kinney-Uvalde-Medina-Maverick-Zavala-Frio-
Atascosa-Dimmit-
128 PM CST Fri Jan 14 2022

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR THE SOUTHERN EDWARDS PLATEAU
AND RIO GRANDE PLAINS...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from 9 AM to 6 PM CST Saturday. The Fire Weather Watch is
no longer in effect.

* WINDS...Northwest 20 to 25 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 16 percent.

* IMPACTS...Any fires that develop will likely spread very 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
4 follow-up statements
137 
WWUS84 KEWX 150055
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
655 PM CST Fri Jan 14 2022

...Critical Fire Weather Conditions Saturday across South Central
Texas...

.A dry cold front will move through the region during the pre-
dawn hours early Saturday. Very strong northwest winds will
develop behind the front, with gusts near 45 to 50 mph possible 
through the day. Dry air will be in place and finer fuels are 
drought stressed and cured. Therefore, it is likely that critical 
fire weather conditions will occur.

TXZ171>173-186>194-205>209-221>225-151200-
/O.EXA.KEWX.FW.W.0001.220115T1500Z-220116T0000Z/
Llano-Burnet-Williamson-Kerr-Bandera-Gillespie-Kendall-Blanco-
Hays-Travis-Bastrop-Lee-Bexar-Comal-Guadalupe-Caldwell-Fayette-
Wilson-Karnes-Gonzales-De Witt-Lavaca-
655 PM CST Fri Jan 14 2022

...RED FLAG WARNING IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS...

The National Weather Service in Austin/San Antonio has issued a
Red Flag Warning for wind and low relative humidity, which is in
effect from 9 AM to 6 PM CST Saturday.

* WINDS...Northwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 18 to 25 percent.

* IMPACTS...Any fires that develop will likely spread very 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

TXZ183>185-202>204-217>220-228-151200-
/O.CON.KEWX.FW.W.0001.220115T1500Z-220116T0000Z/
Val Verde-Edwards-Real-Kinney-Uvalde-Medina-Maverick-Zavala-Frio-
Atascosa-Dimmit-
655 PM CST Fri Jan 14 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
SATURDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL
TEXAS...

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 14 percent.

* IMPACTS...Any fires that develop will likely spread very 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
888 
WWUS84 KEWX 151045
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
445 AM CST Sat Jan 15 2022

...Critical Fire Weather Conditions Today across South Central 
Texas...

.Very strong northwest winds with gusts near 45 to 50 mph are 
possible through the day. Dry air will be in place and finer fuels
are drought stressed and cured. Therefore, it is likely that 
critical fire weather conditions will occur today.

TXZ171>173-183>194-202>209-217>225-228-152200-
/O.CON.KEWX.FW.W.0001.220115T1500Z-220116T0000Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
445 AM CST Sat Jan 15 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTH CENTRAL TEXAS...

* WINDS...Northwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...Between 15 to 25 percent.

* IMPACTS...Any fires that develop will likely spread very 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
333 
WWUS84 KEWX 152043
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
243 PM CST Sat Jan 15 2022

...Critical Fire Weather Conditions Today across South Central
Texas...

.Very strong northwest winds with gusts near 45 to 50 mph have
been observed through the day. Dry air is in place and finer 
fuels are drought stressed and cured. Critical Fire weather
conditions are likely today and based on reports and GOES
satellite observations several grass fires have developed through
the day. 

TXZ171>173-183>194-202>209-217>225-228-160000-
/O.CON.KEWX.FW.W.0001.000000T0000Z-220116T0000Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
243 PM CST Sat Jan 15 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR WIND AND LOW RELATIVE HUMIDITY FOR
SOUTH CENTRAL TEXAS...

* WINDS...Northwest 20 to 30 mph with gusts up to 50 mph.

* RELATIVE HUMIDITY...As low as 16 percent.

* IMPACTS...Any fires that develop will likely spread very 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$
577 
WWUS84 KEWX 152359
RFWEWX

URGENT - FIRE WEATHER MESSAGE
National Weather Service Austin/San Antonio TX
559 PM CST Sat Jan 15 2022

...Critical Fire Weather Conditions Today across South Central
Texas...

.Winds continue to be strong and gusty and relative humidity is
still generally less than 20%. We have extended the Red Flag
Warning until 8 PM.

TXZ171>173-183>194-202>209-217>225-228-160200-
/O.EXT.KEWX.FW.W.0001.000000T0000Z-220116T0200Z/
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
559 PM CST Sat Jan 15 2022

...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM CST THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR SOUTH CENTRAL TEXAS...

* WINDS...Northwest 15 to 20 mph with gusts up to 35 mph.

* RELATIVE HUMIDITY...As low as 13 percent.

* IMPACTS...Any fires that develop will likely spread very 
  rapidly. Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now....or will shortly. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Jan 14, 11:07 AM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Jan 14, 11:07 AM CST, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1107 AM CST Fri Jan 14 2022

.AVIATION...
VFR through this next TAF cycle with strong winds being the main
concern. Winds have been light and variable most of this morning but
with heating we are finally starting to see some moderate southerly
winds around 10 mph kick in. This should be the norm this afternoon,
some higher gusts along with some thin cirrus.

Winds will drop off this evening and start to turn westerly tonight
ahead of the strong cold front which is forecast to push through DRT
around 04Z and SAT/SSF/AUS around 06-07Z with strong gusts following
a few hours later. Could see a skinny band of clouds with a low
chance of brief MVFR for an hour or two but elected to only mention
SCT030 at SAT/AUS. Strong N winds will come in regionwide by 09z with
gusts well over 30kt. Wind guidance (GFS/LAMP) for DRT is showing
some 30-40kt winds in that 08-10Z range. Gave AUS gusts to 40kt on
Saturday as well...not out of the question we could see mid 40 gusts
at a few of the area airports along I-35. With some good sunshine and
mixing on Saturday, expect the windy conditions to remain in place
through the mid afternoon hours before the gradient starts to relax
just a bit in the day Saturday.

&&

.PREV DISCUSSION... /ISSUED 649 AM CST Fri Jan 14 2022/

UPDATE...
Please see the 12Z aviation forecast discussion below.

AVIATION...
VFR conditions are expected at area TAF sites through the current
forecast period. Light winds this morning will gradually become south
to southwesterly along the I-35 corridor, with southeast winds at
DRT. Winds will tend to ease around 00Z, then gradually trend to a
more west to northwesterly direction late this evening into early
Saturday morning as a strong cold front moves into the region. Winds
will increase at area TAF sites between 07-09Z, with another increase
anticipated around 15Z as daytime mixing increases. Wind gusts could
be close to airport weather warning criteria (>40kt) at SAT and AUS
from mid-morning until early afternoon Saturday. Wind gusts may tend
to ease slightly around 00Z Sun, but will remain elevated through the
evening hours.

PREV DISCUSSION... /ISSUED 400 AM CST Fri Jan 14 2022/

SHORT TERM (Today through Saturday)...

Early morning surface observations show quite a wide range in
temperatures across the region. In the Hill Country, readings are as
cold as the lower 30s, where winds have gone calm. A few spots
across the southern Edwards Plateau and Rio Grande plains are as
warm as the lower 50s where some light winds continue.

Some fog, locally dense, is noted along the middle Texas coast this
morning and some of this fog could make a run for southern DeWitt
and Lavaca counties over the next several hours. The winds should
trend to more of a southwest and perhaps even light westerly
direction through sunrise in this region. With this in mind, we will
not mention any fog in the forecast at this time. Otherwise, warm
and dry conditions are in store across south central Texas today as
south to southwesterly winds and plenty of sunshine push afternoon
highs into the mid 70s to lower 80s. We could get close to record
high temperatures at Austin Mabry, with the forecast high
temperature (78 degrees) currently within 1 degree of tying the
record (79 degrees set in 1980).

A significant change in the weather will occur from late this
evening into Saturday as a strong cold front quickly moves across
south central Texas. The cold front will likely arrive around 10 PM
from the southern Edwards Plateau into the Hill Country, then
quickly move southward into the coastal plains in the pre-dawn hours
on Saturday. The big story behind the front will be the very windy
conditions set to occur across all areas. Gusty northwest winds of
25 to 35 mph with gusts around 50 mph are likely to occur behind the
front on Saturday. Initially, we expect the stronger winds to be
isolated and mainly confined to areas along and west of the I-35
corridor during the pre-dawn hours. However, with sunrise and
temperatures slowly creeping upward, mixing will occur and winds
will quickly increase across all areas. If the mixing manages to
occur a little earlier, would not be terribly surprised to see a few
gusts closer to 55 mph along and just west of the I-35 corridor mid
to late morning. Gusty conditions will continue through the
afternoon hours as daytime highs range from the upper 40s to near 60
degrees. A Wind Advisory has been issued for all of south central
Texas from Midnight tonight until 6 PM Saturday.

LONG TERM (Saturday Night through Thursday)...

Weather hazards are expected to calm down in the evening hours,
although later shifts may have to consider extending the NPW or RFW
an extra hour to 01Z based on the MOS guidances for some areas. By
03Z Sunday, the western counties should see a sharp drop in winds;
meanwhile Central TX and the Coastal Prairies may see a stiff wind
of 15 to 20 mph for much of the evening. North winds will still be
churning at 5 to 10 mph by daybreak Sunday, so we remained close to
NBM with mainly Hill Country areas to see the hard freeze and most
areas getting only a light freeze. CAA continues into late Sunday
morning before SW winds return over western counties Sunday
afternoon. This SW wind return that continues overnight into Monday
may end up decoupling, so there is a good chance parts of Central TX,
especially valley areas will see the morning lows trend colder for
Monday morning, possibly getting some brief hard freeze temps over
the Blackland Prairies east of I-35. Meanwhile the Rocksprings area
and other higher terrain locations over western counties should see
milder min temps Monday as compared to Sunday.

Seasonal highs are expected to return Monday, and above normal temps
and plenty of sunshine are forecast for Tuesday and Wednesday. A
front arrives late Wednesday and mainly impacts temperatures after
the sun gets close to setting. The meridional pattern aloft sharpens
Wednesday evening, and the CAA pattern at the surface will last
through the daytime hours Thursday. This could set up an interesting
scenario for Thursday night where an elevated area of instability
could bring a brief mix of sleet before modifying to rain across
northern counties. For now, the wording of the weather grids are all
rain, and the period of concern is just outside the 7-day forecast
package. Unless the strength of the late Wednesday front trends
significantly colder, there should be minimal impacts at the surface
through late Thursday, with perhaps a similar scenario as what the
northern Hill Country experienced early Tuesday, which is brief sleet
changing to rain. Another possibility is that the moisture remains
farther south, an only a broken layer of mid level clouds roll across
the colder locations.

FIRE WEATHER...

For today, an increase in south to southwesterly winds and low
humidity across portions of the southern Edwards Plateau and Hill
Country will bring some elevated fire weather conditions during the
afternoon hours. Wind speeds are expected to ease around sunset
across all areas. Overnight humidity recovery should only remain
fair to poor across the Hill Country and Rio Grande plains as dry
air remains intact this evening.

Fire weather conditions will deteriorate across all areas from late
Friday evening through Saturday as a strong cold front brings very
windy and dry conditions to all of south central Texas. The driest
air and slightly "warmer" temperatures in the mid 50s to lower 60s
still looks to produce the lowest afternoon humidities across the
southern Edwards Plateau and Rio Grande plains on Saturday. Drought
stressed and cured fuels in this region will likely result in
critical fire weather conditions on Saturday and the Fire Weather
Watch for this region will remain intact. Farther east, dry and windy
conditions will occur across the remainder of south central Texas,
resulting in elevated to near critical fire weather conditions
Saturday afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              78  42  51  32  58 /   0   0   0   0   0
Austin Bergstrom Intl Airport  77  42  53  31  59 /   0   0   0   0   0
New Braunfels Muni Airport     76  43  56  31  61 /   0   0   0   0   0
Burnet Muni Airport            75  37  48  29  59 /   0   0   0   0   0
Del Rio Intl Airport           81  46  59  32  66 /   0   0   0   0   0
Georgetown Muni Airport        77  40  50  29  57 /   0   0   0   0   0
Hondo Muni Airport             78  43  58  30  63 /   0   0   0   0   0
San Marcos Muni Airport        76  43  53  30  60 /   0   0   0   0   0
La Grange - Fayette Regional   76  45  53  32  56 /   0   0   0   0   0
San Antonio Intl Airport       76  44  54  33  60 /   0   0   0   0   0
Stinson Muni Airport           79  46  59  34  63 /   0   0   0   0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from midnight tonight to 6 PM CST Saturday for
Atascosa-Bandera-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt-
Dimmit-Edwards-Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays-
Karnes-Kendall-Kerr-Kinney-Lavaca-Lee-Llano-Maverick-Medina-Real-
Travis-Uvalde-Val Verde-Williamson-Wilson-Zavala.

Fire Weather Watch from Saturday morning through Saturday afternoon
for Atascosa-Dimmit-Edwards-Frio-Kinney-Maverick-Medina-Real-Uvalde-
Val Verde-Zavala.

&&

Short-Term/Aviation...09
Long-Term...Quigley
Decision Support...KCW
Hazardous weather outlook, Jan 14, 6:13 AM CST, 7 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
613 AM CST Fri Jan 14 2022

TXZ171>173-183>194-202>209-217>225-228-151215-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
613 AM CST Fri Jan 14 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Elevated fire weather conditions are possible this afternoon
across the Hill Country and Edwards Plateau due to gusty
southwesterly winds and low humidities.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Critical fire weather conditions are possible across the southern
Edwards Plateau and Rio Grande plains from mid-morning through the
afternoon on Saturday. Gusty northwest winds and low humidities
along with dry fuels will likely result in critical fire weather
conditions and a Fire Weather Watch remains in effect for the
southern Edwards Plateau and Rio Grande plains. Elsewhere,
elevated to near critical fire weather conditions are possible
across the rest of south central Texas.

Strong northerly winds of 25 to 35 mph with gusts near 50 mph are
possible on Saturday. A Wind Advisory is in effect across all of
south central Texas throughout much of the day on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 14, 4:02 AM CSTWind AdvisoryEWXAtascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more38 hr

Nearby

Red Flag Warnings in Texas, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.